# SDR JJBA20210621018

- Difficulty date: June 21, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 37,746 hours, 26,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 7287577505
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME EXIT SIGN BROKEN NEAR GALLEY. REMOVED AND REPLACED EXIT MARKING SIGN ASSEMBLY FRAME NEAR GALLEY
